Differential modules
Colloquium Mathematicum, Tome 24 (1971) no. 1, pp. 45-79
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_24_1_45_79,
author = {Roman Sikorski},
title = {Differential modules},
journal = {Colloquium Mathematicum},
pages = {45--79},
year = {1971},
volume = {24},
number = {1},
doi = {10.4064/cm-24-1-45-79},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-24-1-45-79/}
}
Roman Sikorski. Differential modules. Colloquium Mathematicum, Tome 24 (1971) no. 1, pp. 45-79. doi: 10.4064/cm-24-1-45-79
Cité par Sources :